Percocet long term side effects

Common Questions and Answers about Percocet long term side effects

percocet

#2 I dont have too many side effects that I can identify, maybe more constipated, but I offset that with herbal stuff. I was reading someone elses comment that they had no sex drive and I did not realize that was related. But I have no need for that in my life right now. Mostly I take it for energy at this time. I can't barely get up sometimes and it makes a real difference. I realize this is not a good plan.
HEY EVERYBODY How come no-one's talking about "LONG TERM EFFECTS" and how it AFFECTS you? (lol) THIS FORUM SAYS "LONG TERM EFFECTS" at the top. I wanna talk about long term effects, but it seems like everyone who succesfuly stops, ALSO STOPS COMING TO THIS WEB SITE! I'm guessing that this is the case because this "long term" forum seems to be full of people that are talking about being on their 3rd to 30th day of detox.
I am affraid I will stop breathing in the middle of the night or that it will build up in my liver and cause me problems. He said I may be on it long term and I dont know if that is a safe drug to take daily. I was told to take them but I am still scared.
sorry buddy. only indoor tanning ever messed with my sight. i have had doctor's put me on those 2 things at the same time though. never heard that it was a danger. live and learn. i hope you find a simple solution. oh, one other thing made my vision worse. passing the age of 40! lol.
It is my opinion that you need to speak to your doc regarding the side effects of the Percocet. Yes, Percocet has acetamenaphin in it, but that can aggitate the stomache and the liver. My MAIN worry is the tongue swelling and raw sensation. I do not know lots about withdrawl symptomology, but I am familiar with allergies. I am worried you are having moderate reactions some medication/ or less likely a food that you are taking in.
As in?
According to my new and now old psychiatrist they do not know the long term effects of altering YOUR body's way of naturally producing its neurotransmitters. Who's to say that the imbalance is a result of your brain trying to balance or being effected by something else in your body that currently needs more attention. There are cases when prescriptions are appropriate, sometimes the only way, I get & support that. Please take them.
The doctors do not know if these symptoms will be re-occurring, and what the long term effects are going to be. i am trying to find out what I can do, and can be expected in the future. What are the chances of beating this????
Try Ultram,(Tramodol) it's a synthetic narcotic like drug but not on the narcotic control list and it does not produce those irritating side effects that codiene and percocet does. For me it actually kills the pain better too. Your general practioner will be much happier if you ask for that then for the supposed stronger stuff! Oh. it does have some mood elevating effects too so it is somewhat addicting.
For the first month I thought they were brilliant but then my body quickly needed more and more to stop breakthrough pain and then the other side effects set in. I am trying to go off them cold turkey at moment and it is HELL. I realise everyone has different tolerance to drugs so it will be different for everyone. The scariest things for me are the mental state it brings on from being in a trance to being so depressed you want to kill yourself.
Lunesta can be used long term. Rozerem is another good sleep aide and specifically better than either of those two because it being derived from melatonin adjusts the sleep cycle. Anti-depressents can sometimes set off mania in a person with bipolar so I'd be concerned that's what might be going on but they are sometimes needed. Seroquel has a mood stabilization effect in addition to being an antipsychotic so that would stabilize things in that area.
helps sooooooooooooooooo much its not even funny. you can do it. we can do it. its tough but wya better in the long run. you dont want to take taht pill ever again.
I have been taking the subject drug for nine months following multiple fractures resulting in class III trauma and a hosptial admission in critical condition. I am now in the midst of weaning myself off this drug. I have developed a full feeling - when I swallow - in the area just at the bottom of the thyroid. I have no trouble swallowing, I just experience the fullness.
What did the savella side effects do to some people i hear they are horrible?
I HAD ABSOLUTLEY NO SIDE EFFECTS AND I WAS ON PERCOCET FOR ALMOST 7 MONTHS 70 MG A DAY.....!!! TRUST ME EMAIL ME IF YOU HAVE ANYMORE QUESTIONS..... ***@**** YOU WILL HAVE NO PAIN I PROMISE!!!
Hi....I just had an issue with Gabapentin...I have IBS and was on Miralax to help and it was working...until I took the Gabapentin.....I had one heck of a time getting regulated again..... Time frame.......almost 2 months to get back on track after stopping the meds. And may I add...I was on the Miralax the whole month that I took the gabapentin. May I ask Y u were rx'd it?...maybe another rx will work better.
Also he is a big believer that there are no long term medical side effects to the drug ie liver heart ext. Obviously depression and sexual side effects aside as he does not see these as long term medical side effects. I honestly do think I will sit and talk with him so he can give me the proper medical advice on how to taper properly. Thanks for everything and please keep the suggestions and comments comming as it really helps and knowing I am not alone in this battle of drug addiction.
Some of the people here are detoxing right now, some in early recovery, some relapsing, mom's seeking advice for loved ones, and even some long term recovered pros. Something that I didn't read in your post was that you liked your pills. We addicts love our pills. That's is what makes our recovery so difficult. Did you like the buzz they gave you? It doesn't sound like your PM doctor wants to loose you as his patient if that's all he offered for you.
My general practitioner thought I might not be able to be weaned off Percocet in time for the baby's birth....she said it takes a very long time. Anyone have any experience w/ this? I"m so sorry that I am all over the place here. I just need someone that has maybe been where I am now...and can offer some advice.....and maybe some comforting words. I don't want to harm my baby! I don't want to increase the risk of losing this pregnancy. We've wanted this for so long!!!!
the meds in those patches are up to 40 x stronger than morphine. in the long termit could be a nasty addiction, in the short term fentynal is accused of lowering respirations, raising body temp, irritation at the patch site, and in some instances causing moderate to extreme mood swings. if you must take them, take them the way the package says, no more than that. i would ask why the doctor thinks the jump to fentynal is needed, did you try and fail other pain killers?
What concerns me for anyone taking opiates that enjoy any of the side effects such as euphoria and energy is that they miss it when they stop. Even if they weren't abusing them and felt fine walking away from them. That's how we all got started and in time, which could be years, such as my experience, I started enjoying them too much, then wanted them all the time. That want turned into need and then a full blown addiction. Started finding ways to get them.
The xanax i do need cuz i have panic attacks sometimes but i abuse them also. But the percocet i dont need at all! I lie to my docs to get them. How long you think you have to be off the drugs to give your baby enough time to come out not withdrawling? Is percocet really that harmful during pregnancy? If it is then why do obgyn's prescribe them? Can anyone help me? What should i do? Is my babys brain going to be messed up? Is he going to be slow in school and other activites? Someone help!
If that is what you are asking about then yes, it can have those side effects. I had terrible headaches on Suboxone and dizziness for the first few days and after speaking with my doctor we adjusted the dose. If this continues I suggest that you phone your doctor and have him decide what is best.
You don't say how long you were on the percocet for, but if you were on 4 a day then the symptoms of stomach upset, etc may be withdrawal from the percocet! You should definitely contact your doctor and let him know how you are feeling and that you are not getting the relief you were before. Good Luck and keep us updated!!
I have searched and searched online for the long term effects of drug use during pregnancy, but everything I find usually stops at infancy. I am at a total loss here. At first I was thinking it was nothing, maybe water in her ears that was building pressure, because she had just had a bath. But then her babysitter said she said it at her house too.
OK now for the negative side effects. Are there any negative side effects from prolonged use of poppy seed derivative's. I'm talking about someone who moderately consumes this drug. Think for a minute about this without going so danged crazy into addiction. I'm interested in finding out about moderate ingestion and the possibility of damage to brain cells, organ's (if so which organs)bones, etc etc.
I have been prescribed Flexeril for over a year, as a muscle relaxant for long term back and neck pain... I was told it was a 'safe' drug, and not to worry about it - it was not addicting. Now, after taking it for this long, I have re-read the patient information packet, and see that it is only for short term use, and I cannot find information on how to titrate off. I get migraine headaches whenever I stop taking it for any length of time, as well as other symptoms...
MedHelp Health Answers